# SDR DXTA2010040504058

- Difficulty date: April 3, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N339QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800191
- Aircraft time: 1,710 hours, 1,094 cycles
- Engine: Pwc PW306C
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT. WOW MISCOMPARE CAS MESSAGE FOLLOWED SHORTLY AFTER.  2 MINUTES LATER LOUD "THUNK" NOISE FROM BELLY OF ACFT.  FOUND NOSE GEAR STRUT PRESSURE LOW WITH 2 O'RINGS ON SCHADER VALVE. REPLACED 1 O-RING AND SERVICED STRUT IAW MM, CH 32-20-00. ALL OPS CKS GOOD.
